Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    24
  • views
    4845

DAy 11

thecat25

250 views

Nothing new to report today on the face front except for the death of lead cyst on the right cheek.

My face is definitely a lot more dry.

I have a horrible taste in my mouth. I cannot even explain what it's like. Hopefully it goes away soon.

Last night, I woke up at 2am to pee (because I drink a tank of water everyday so I pee constantly) and I could NOT go back to sleep. I was having a little anxiety or something. I hope that's not a side effect, because I'm super bitchy when I don't get enough sleep.

Other than that, I feel pretty good. No headaches. No dry skin. NO peely lips. No body aches.



8 Comments


Recommended Comments

Strange! I woke up at 1am to go the bathroom and couldn't go back to sleep either. And that rarely happens for me. I wonder if it's going to happen more now that we're drinking more water and will be woken up to go pee? And then our worries take over. Or if it's really a side effect. I chalked it up to a side effect of the drug right away. Hope I'm wrong though. What mg are you on? And have you had an initial breakout yet? We're pretty close in our start date. I'm on 40mg, no initial break out yet. Just curious...

Share this comment


Link to comment
Strange! I woke up at 1am to go the bathroom and couldn't go back to sleep either. And that rarely happens for me. I wonder if it's going to happen more now that we're drinking more water and will be woken up to go pee? And then our worries take over. Or if it's really a side effect. I chalked it up to a side effect of the drug right away. Hope I'm wrong though. What mg are you on? And have you had an initial breakout yet? We're pretty close in our start date. I'm on 40mg, no initial break out yet. Just curious...
Hey! I'm following your blog because you started a bit before me :- Im 128 lbs and on 40mg as well. I don't know if I have began my IB yet. I started off with one cyst on my R cheek, and yesterday had 3 all clustered together. This morning one of them died.I have a question for you. You're a runner, right? I love working out, sometimes twice a day... Do you ever do two-a-days & do you shower then twice a day? I hate being sweaty, but Im scared when the dryness sets in my skin wil be unhealthy.

Share this comment


Link to comment

I haven't done two-a-days since college! Wow, I'm impressed! No I only workout in the AM, so I just shower after that. So what kind of workouts are you doing twice a day? Have you noticed the drug slowing you down? I haven't yet.But if I was working out twice a day, for one of the showers, I would shower after but just quick rinse body and hair with water - no washing. And then after both showers load on the lotion/cream. Which, I don't know if you've been putting lotion/cream all over, but if you have, have you noticed how much more you sweat and more hot you are working out? It's like an extra layer of skin. Ugh. So I didn't wake up last night either to go pee. It's funny, I did the same thing you did and didn't drink as much water after dinner. All was good. That's a relief.Is your derm bumping you up to 60mg (or somehting different) after month 1?

Share this comment


Link to comment

And how old are you if you don't mind me asking? Wondering if you're one of the older kids on the site like me:)

Share this comment


Link to comment
And how old are you if you don't mind me asking? Wondering if you're one of the older kids on the site like me:)
Lol! Yes. I'm 25. It sucks having acne when you're not a teen :- hopefully it'll be gone soon!

Share this comment


Link to comment
I haven't done two-a-days since college! Wow, I'm impressed! No I only workout in the AM, so I just shower after that. So what kind of workouts are you doing twice a day? Have you noticed the drug slowing you down? I haven't yet.But if I was working out twice a day, for one of the showers, I would shower after but just quick rinse body and hair with water - no washing. And then after both showers load on the lotion/cream. Which, I don't know if you've been putting lotion/cream all over, but if you have, have you noticed how much more you sweat and more hot you are working out? It's like an extra layer of skin. Ugh. So I didn't wake up last night either to go pee. It's funny, I did the same thing you did and didn't drink as much water after dinner. All was good. That's a relief.Is your derm bumping you up to 60mg (or somehting different) after month 1?
I have been using lotion like it's going out of style! I really font want croc skin! I typically run and bike in the morning, followed by abs. In the evening, when my fiancé gets home, we do a cardio/light weights routine 3 days a week. I have noticed that I get hotter, and that I need to break for water more frequently. Today after my morning routine I was pretty light headed, but I had forgotten to eat a light breakfast first. I actually feel pretty good though. If the peeing and slight headaches is all I have to complain about, it's definitely worth it! I think my Derm said that she was planning on bumping up after my first month to 60mg. I think it sounds pretty high for my weight, but I guess she knows what she is doing. Are you bumping up too?

Share this comment


Link to comment

Yep, my derm is bumping me up to 60mg for the rest of the months after month 1. It's strange how differently derms dole out this drug (as far as mgs and months to be on it). It's different for everyone. Wish something be consistent with this drug.So yeah, I'm not sure if the 60mgs is high for your weight or not, or if what I'm on, or will be on, is actually low for my weight. I'm 160. Who knows. I'm the same way with the lotion. I'd much rather be shiny and moisturized then be dull and flaky. How nice if those were the only two combos of skin problems on this drug:)It sounds like we're both in the same boat. Not a whole lot to complain about so far. I think working out will help us a lot. So we've got that going for us.

Share this comment


Link to comment
Yep, my derm is bumping me up to 60mg for the rest of the months after month 1. It's strange how differently derms dole out this drug (as far as mgs and months to be on it). It's different for everyone. Wish something be consistent with this drug.So yeah, I'm not sure if the 60mgs is high for your weight or not, or if what I'm on, or will be on, is actually low for my weight. I'm 160. Who knows. I'm the same way with the lotion. I'd much rather be shiny and moisturized then be dull and flaky. How nice if those were the only two combos of skin problems on this drug:)It sounds like we're both in the same boat. Not a whole lot to complain about so far. I think working out will help us a lot. So we've got that going for us.
I feel really fortunate to have someone going thru this whole ordeal with me... Even though it would be better to not have to go thru it at all. Have a good day!

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×